MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 PINN CER INSERTER 56MM GRIPPER; EXTRACTION INSTRUMENTS

DEPUY IRELAND - 9616671 PINN CER INSERTER 56MM GRIPPER; EXTRACTION INSTRUMENTS
Model Number 2218-10-056
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This actually broke and they threw it away! so i don¿t have the lot number, it isn¿t available for return, it happened during the case, there was no delay to the case as they opened up a second tray, it was reported on saturday 14th august, apparently one of the attachments snapped off whilst trying to assemble the instrument.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4) investigation summary
=
> no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot
=
> a manufacturing record evaluation (mre) was not possible because the required lot code was not provided.

Brand Name
PINN CER INSERTER 56MM GRIPPER
Common Device Name
EXTRACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12410999
Report Number1818910-2021-19145
Device Sequence Number5003339
Product Code HWB
UDI-Device Identifier10603295457237
UDI-Public10603295457237
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2218-10-056
Device Catalogue Number221810056
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/16/2021
Supplement Date Received by Manufacturer09/30/2021
Initial Report FDA Received Date09/01/2021
Supplement Report FDA Received Date10/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1